DOI 10.1111/j.1528-1157.1979.tb04853.x
Stupor following administration of valproic acid to patients receiving other antiepileptic drugs.
Аннотация
Stupor is an unusual complication following the addition of valproic acid to other antiepileptic drugs. We report four such cases. Stupor occurred acutely in 3 patients and insidiously in the fourth. In the cases of acute toxicity, neither toxic levels of valproate nor significant elevations in blood levels of the other drugs occurred. In the fourth patient, stupor occurred concomitantly with a rise in the phenobarbital level. The electroencephalograms of all 4 patients revealed generalized high-amplitude rhythmic bisynchronous delta activity. Recovery occurred following discontinuation of valproic acid or other antiepileptic drugs. These observations suggest that stupor may occur as a result of drug interactions after the addition of valproic acid to other antiepileptic drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.